Boolean Monadic Recursive Schemes as a Logical Characterization of the Subsequential Functions

Siddharth Bhaskar, Jane Chandlee, Adam Jardine, Christopher Oakden. Boolean Monadic Recursive Schemes as a Logical Characterization of the Subsequential Functions. In Alberto Leporati, Carlos Martín-Vide, Dana Shapira, Claudio Zandron, editors, Language and Automata Theory and Applications - 14th International Conference, LATA 2020, Milan, Italy, March 4-6, 2020, Proceedings. Volume 12038 of Lecture Notes in Computer Science, pages 157-169, Springer, 2020. [doi]

Abstract

Abstract is missing.